I.C.U. = Datura's Terrifying Effect
Citation: Karrie. "I.C.U. = Datura's Terrifying Effect: An Experience with Datura (exp17137)". Erowid.org. Aug 30, 2002. erowid.org/exp/17137
I am writing this in the hopes that it will prevent someone else from severe injury. This is not a report of how I am affected by the drug Datura but by my nephew who is in very, very bad shape. My 16 year old nephew is currently in I.C.U. and still after 36 hours is incoherent and nearly comatose, he hasn't recognized any family members or his surroundings since this started. His pupils are dilated nearly the size of dimes. He is apparently in living hell as demonstrated by his horrified facial expressions of bulging eyes and uncontrollable trembling. He is continually doing sporadic mumblings, with paranoid darting eyes and scanning around the room, looking at what we can only imagine. It is very obvious that he is experiencing true terror and horrific scenes of hallucination.
His heart rate is hovering around 115 - 130 bpm and his mouth is coated with blood. He is shaking, agitated and in four points restraints (which he got out of and tried to pull the catheter out of his penis which would have resulted in severe injuries did he not get stopped in time). For the first nine hours of his 'high' we were in the dark about what could be the cause of this - ambulance drivers, fire chief, police all said it was drugs but the test results all came back negative - blood and urine samples negative. This all led the doctors to believe this was neurological and my nephew was taken for a CAT scan, where results still came back negative. We all feared the worst, brain damage, anuerism, etc. every terrifying thought came to mind. All family members were called in the middle of the night where we all rushed to the the Emergency room. We cried, worried and prayed - the younger children witnessed this chaos and won't soon forget.
If you want to try this drug, please consider what the effects of this on others will be...$20,000 hospital bill at least -ICU for days, CAT scan, Ambulance, Specialists - please take warning. We can't determine how much he took as a plant with four pods were found in his room. We still don't know if he will pull out okay or not. The doctors cannot say if there will be any long term effects. We are so worried.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.